[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: new hypos symptoms?


Yeah - I know the numbness in mouth and tongue well.  Sometimes they hit
me differently (I'm sure like everyone :) ).  Sometimes it's a mental
symptom, other times physical: numbness, or lack of coordination, and wobbly
legs.  Sweating, fatigue.  Lack of details when seeing....  And, doing
software as my profession, when I just can't get it together to do something
simple, something so simple I know I could do easily - I know I must be low.

Back when I was on a beta-blocker (and my dr didn't know better!), I would 
experience "visual effects", which I could test to verify if I was low.  If
I would turn my head, and scan as my head turned, I would notice strobe-like
single frames, instead of a continuous flow of vision.  I guess those effects
don't happen til you're REALLY LOW - and with beta blockers, I would go very
low without any noticeable symptoms.  Glad I got away from that old time
general practice MD, and moved to a real endo (that was about 20 years ago).


Kevin WB0DPN
email @ redacted
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org